# SDR FDEA202101150129

- Difficulty date: January 15, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 114T2512U14
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RT WING FIXED LEADING EDGE FORMER CRACKED AT APPROXIMATELY OSS663.  REMOVED OLD AND INSTALLED NEW NOSE FORMER, IAW BAC DWG 114T2512 AND FED EX EA H-  5720-T0359036.
